# SDR ASAA2017052721035

- Difficulty date: May 27, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SURFACE SKIN AT FWD OF HSS 175.50 HAS .25 INCH CRACK. ACFT GROUNDED.  REPAIR THE SKIN IAW SRM 55-10-01-2R-11.
